# SDR AALA202405234033

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 31,130 hours, 13,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat Row 8 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SEAT MOUNTED EMERGENCY LIGHT SHROUD UNSECURED ON ROW 8ABC. RESECURE 8ABC SEAT MOUNTED EMERGENCY LIGHT SHROUD. PER AMM 33-55-11.
